AURA Takes you to the home page

Aberdeen University Research Archive >

Browsing by Author Villanueva, Ignacio

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)
Dec-2010Weakly compact operators and the strong* topology for a Banach spacePeralta, Antonio M; Villanueva, Ignacio; Wright, J D Maitland; Ylinen, Kari; University of Aberdeen, Natural & Computing Sciences, Mathematical Sciences
Showing results 1 to 1 of 1


The University of Aberdeen
King's College
AB24 3FX
Tel: +44 (0)1224-272000